CureZone   Log On   Join
Re: epsom salts chemical imbalance
 
todgor Views: 3,495
Published: 17 years ago
 
This is a reply to # 94,937

Re: epsom salts chemical imbalance


I would imagine that the doctor probably meant you had an electrolyte imbalance, since ES will remove sodium, potassium, etc, along with the water it draws to your intestine. The first successful flush I took waaay too much and I got pressure in the head and arms, dizziness, the "not enough salt" feeling. The "too much salt" feeling would be similar, but with tingling and a feeling like something is trying to suck the liquid out of your head and arms (eew!). I can't even take one tablespoon of the stuff without getting a lot of discomfort, but I always keep a few electolyte drinks around during the flush, I find about 24 ounces of Gator Aid smooths things out.

Potassium I found is real important, as it helps your kidneys to regulate your electrolyte levels.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.org

0.797 sec, (1)